September  2019, 39(9): 5263-5273. doi: 10.3934/dcds.2019214

Asymptotic behaviors of ground states for a modified Gross-Pitaevskii equation

Center for Mathematical Sciences and Department of Mathematics, Wuhan University of Technology, Wuhan 430070, China

* Corresponding author: Yimin Zhang

Received  September 2018 Revised  March 2019 Published  May 2019

Fund Project: The first author is supported by NSFC grants 11601173, 11871387 and the Fundamental Research Funds for the Central Universities(WUT: 2017 IVA 076). The second author is supported by NSFC grants 11671394, 11771127 and the Fundamental Research Funds for the Central Universities (WUT: 2018IB014).

In this paper, we consider $ L^2 $ constrained minimization problem for a modified Gross-Pitaevskii equation with higher order interactions in $ \mathbb{R}^2 $. By using an auxiliary functional and some detailed energy estimates, the blow-up behavior of ground state for the modified Gross-Pitaevskii equation was obtained under different parameter regimes. Our conclusion extends some results of [3,Theorem 3.4].

Citation: Xiaoyu Zeng, Yimin Zhang. Asymptotic behaviors of ground states for a modified Gross-Pitaevskii equation. Discrete & Continuous Dynamical Systems - A, 2019, 39 (9) : 5263-5273. doi: 10.3934/dcds.2019214
References:
[1]

M. Agueh, Sharp Gagliardo-Nirenberg Inequalities via p-Laplacian type equations, Nonlinear Differ. Equ. Appl., 15 (2008), 457-472.  doi: 10.1007/s00030-008-7021-4.  Google Scholar

[2]

W. Z. Bao and Y. Y. Cai, Mathematical theory and numerical methods for Bose-Einstein condensation, Kinet. Relat. Models, 6 (2013), 1-135.  doi: 10.3934/krm.2013.6.1.  Google Scholar

[3]

W. Z. BaoY. Y. Cai and X. R. Ruan, Ground states of Bose-Einstein condensation with higher order interaction, Physica D, 386/387 (2019), 38-48.  doi: 10.1016/j.physd.2018.08.006.  Google Scholar

[4]

A. Collin, P. Massignan and C. J. Pethik, Energy-dependent effective interactions for dilute many-body systems, Phys. Rev. A., 75 (2007), 013615. doi: 10.1103/PhysRevA.75.013615.  Google Scholar

[5]

M. Colin and L. Jeanjean, Solutions for a quasilinear Schrödinger equations: A dual approach, Nonlinear Anal., 56 (2004), 213-226.  doi: 10.1016/j.na.2003.09.008.  Google Scholar

[6]

M. ColinL. Jeanjean and M. Squassina, Stability and instability results for standing waves of quasi-linear Schrödinger equations, Nonlinearity, 23 (2010), 1353-1385.  doi: 10.1088/0951-7715/23/6/006.  Google Scholar

[7]

B. GidasW. M. Ni and L. Nirenberg, Symmetry of positive solutions of nonlinear elliptic equations in $\mathbb{R}^n$, Mathematical analysis and applications Part A, Adv. in Math. Suppl. Stud., 7a (1981), 369-402.   Google Scholar

[8]

Y. J. Guo and R. Seiringer, On the mass concentration for Bose-Einstein condensates with attractive interactions, Lett. Math. Phys., 104 (2014), 141-156.  doi: 10.1007/s11005-013-0667-9.  Google Scholar

[9]

Y. J. GuoZ.-Q. WangX. Y. Zeng and H. S. Zhou, Properties of ground states of attractive Gross-Pitaevskii equations with multi-well potentials, Nonlinearity, 31 (2018), 957-979.  doi: 10.1088/1361-6544/aa99a8.  Google Scholar

[10]

Y. J. GuoX. Y. Zeng and H. S. Zhou, Energy estimates and symmetry breaking in attractive Bose-Einstein condensates with ring-shaped potentials, Ann. Inst. H. Poincaré Anal. Non Linéaire, 33 (2014), 809-828.  doi: 10.1016/j.anihpc.2015.01.005.  Google Scholar

[11]

L. Jeanjean and T. J. Luo, Sharp nonexistence results of prescribed $L^2$-norm solutions for some class of Schrödinger-Poisson and quasi-linear equations, Zeitschrift für angewandte Math. und Physik, 64 (2013), 937-954.  doi: 10.1007/s00033-012-0272-2.  Google Scholar

[12]

L. JeanjeanT. J. Luo and Z.-Q. Wang, Multiple normalized solutions for quasi-linear Schrödinger equations, J. Differential Equations, 259 (2015), 3894-3928.  doi: 10.1016/j.jde.2015.05.008.  Google Scholar

[13]

M. K. Kwong, Uniqueness of positive solutions of $\Delta u-u+u^p = 0$ in $\mathbb{R}^N$, Arch. Rational Mech. Anal., 105 (1989), 243-266.  doi: 10.1007/BF00251502.  Google Scholar

[14]

Z. X. Li and Y. M. Zhang, Solutions for a class of quasilinear Schrödinger equations with critical Sobolev exponents, J. Math. Phys., 58 (2017), 021501, 15pp. doi: 10.1063/1.4975009.  Google Scholar

[15]

J. Q. LiuY. Q. Wang and Z.-Q. Wang, Soliton solutions for quasilinear Schrödinger equations Ⅱ, J. Differential Equations, 187 (2003), 473-493.  doi: 10.1016/S0022-0396(02)00064-5.  Google Scholar

[16]

J.Q. LiuY.Q. Wang and Z.-Q. Wang, Solutions for quasilinear Schrödinger equations via the Nehari method, Comm. Partial Differential Equations, 29 (2004), 879-901.  doi: 10.1081/PDE-120037335.  Google Scholar

[17]

X. R. RuanY. Y. Cai and W. Z. Bao, Mean-field regime Thomas-Fermi approximations of trapped Bose-Einstein condensates with higher order interactions in one and two dimensions, J. Physics B Atomic, 82 (2015), 109-114.   Google Scholar

[18]

H. Veksler, S. Fishman and W. Ketterle, Simple model for interactions and corrections to the Gross-Pitaevskii equation, Phys. Rev. A., 90 (2014), 023620. doi: 10.1103/PhysRevA.90.023620.  Google Scholar

[19]

X. Y. Zeng, Asymptotic properties of standing waves for mass subcritical nonlinear Schrödinger equations, Discrete Contin. Dyn. Syst., 37 (2017), 1749-1762.  doi: 10.3934/dcds.2017073.  Google Scholar

[20]

X. Y. Zeng and Y. M. Zhang, Existence and uniqueness of normalized solutions for the Kirchhoff equation, Applied Math. Lett., 74 (2017), 52-59.  doi: 10.1016/j.aml.2017.05.012.  Google Scholar

[21]

X. Y. Zeng and Y. M. Zhang, Existence and asymptotic behavior for the ground state of quasilinear elliptic equations, Adv. Nonlinear Stud., 18 (2018), 725-744.  doi: 10.1515/ans-2018-0005.  Google Scholar

show all references

References:
[1]

M. Agueh, Sharp Gagliardo-Nirenberg Inequalities via p-Laplacian type equations, Nonlinear Differ. Equ. Appl., 15 (2008), 457-472.  doi: 10.1007/s00030-008-7021-4.  Google Scholar

[2]

W. Z. Bao and Y. Y. Cai, Mathematical theory and numerical methods for Bose-Einstein condensation, Kinet. Relat. Models, 6 (2013), 1-135.  doi: 10.3934/krm.2013.6.1.  Google Scholar

[3]

W. Z. BaoY. Y. Cai and X. R. Ruan, Ground states of Bose-Einstein condensation with higher order interaction, Physica D, 386/387 (2019), 38-48.  doi: 10.1016/j.physd.2018.08.006.  Google Scholar

[4]

A. Collin, P. Massignan and C. J. Pethik, Energy-dependent effective interactions for dilute many-body systems, Phys. Rev. A., 75 (2007), 013615. doi: 10.1103/PhysRevA.75.013615.  Google Scholar

[5]

M. Colin and L. Jeanjean, Solutions for a quasilinear Schrödinger equations: A dual approach, Nonlinear Anal., 56 (2004), 213-226.  doi: 10.1016/j.na.2003.09.008.  Google Scholar

[6]

M. ColinL. Jeanjean and M. Squassina, Stability and instability results for standing waves of quasi-linear Schrödinger equations, Nonlinearity, 23 (2010), 1353-1385.  doi: 10.1088/0951-7715/23/6/006.  Google Scholar

[7]

B. GidasW. M. Ni and L. Nirenberg, Symmetry of positive solutions of nonlinear elliptic equations in $\mathbb{R}^n$, Mathematical analysis and applications Part A, Adv. in Math. Suppl. Stud., 7a (1981), 369-402.   Google Scholar

[8]

Y. J. Guo and R. Seiringer, On the mass concentration for Bose-Einstein condensates with attractive interactions, Lett. Math. Phys., 104 (2014), 141-156.  doi: 10.1007/s11005-013-0667-9.  Google Scholar

[9]

Y. J. GuoZ.-Q. WangX. Y. Zeng and H. S. Zhou, Properties of ground states of attractive Gross-Pitaevskii equations with multi-well potentials, Nonlinearity, 31 (2018), 957-979.  doi: 10.1088/1361-6544/aa99a8.  Google Scholar

[10]

Y. J. GuoX. Y. Zeng and H. S. Zhou, Energy estimates and symmetry breaking in attractive Bose-Einstein condensates with ring-shaped potentials, Ann. Inst. H. Poincaré Anal. Non Linéaire, 33 (2014), 809-828.  doi: 10.1016/j.anihpc.2015.01.005.  Google Scholar

[11]

L. Jeanjean and T. J. Luo, Sharp nonexistence results of prescribed $L^2$-norm solutions for some class of Schrödinger-Poisson and quasi-linear equations, Zeitschrift für angewandte Math. und Physik, 64 (2013), 937-954.  doi: 10.1007/s00033-012-0272-2.  Google Scholar

[12]

L. JeanjeanT. J. Luo and Z.-Q. Wang, Multiple normalized solutions for quasi-linear Schrödinger equations, J. Differential Equations, 259 (2015), 3894-3928.  doi: 10.1016/j.jde.2015.05.008.  Google Scholar

[13]

M. K. Kwong, Uniqueness of positive solutions of $\Delta u-u+u^p = 0$ in $\mathbb{R}^N$, Arch. Rational Mech. Anal., 105 (1989), 243-266.  doi: 10.1007/BF00251502.  Google Scholar

[14]

Z. X. Li and Y. M. Zhang, Solutions for a class of quasilinear Schrödinger equations with critical Sobolev exponents, J. Math. Phys., 58 (2017), 021501, 15pp. doi: 10.1063/1.4975009.  Google Scholar

[15]

J. Q. LiuY. Q. Wang and Z.-Q. Wang, Soliton solutions for quasilinear Schrödinger equations Ⅱ, J. Differential Equations, 187 (2003), 473-493.  doi: 10.1016/S0022-0396(02)00064-5.  Google Scholar

[16]

J.Q. LiuY.Q. Wang and Z.-Q. Wang, Solutions for quasilinear Schrödinger equations via the Nehari method, Comm. Partial Differential Equations, 29 (2004), 879-901.  doi: 10.1081/PDE-120037335.  Google Scholar

[17]

X. R. RuanY. Y. Cai and W. Z. Bao, Mean-field regime Thomas-Fermi approximations of trapped Bose-Einstein condensates with higher order interactions in one and two dimensions, J. Physics B Atomic, 82 (2015), 109-114.   Google Scholar

[18]

H. Veksler, S. Fishman and W. Ketterle, Simple model for interactions and corrections to the Gross-Pitaevskii equation, Phys. Rev. A., 90 (2014), 023620. doi: 10.1103/PhysRevA.90.023620.  Google Scholar

[19]

X. Y. Zeng, Asymptotic properties of standing waves for mass subcritical nonlinear Schrödinger equations, Discrete Contin. Dyn. Syst., 37 (2017), 1749-1762.  doi: 10.3934/dcds.2017073.  Google Scholar

[20]

X. Y. Zeng and Y. M. Zhang, Existence and uniqueness of normalized solutions for the Kirchhoff equation, Applied Math. Lett., 74 (2017), 52-59.  doi: 10.1016/j.aml.2017.05.012.  Google Scholar

[21]

X. Y. Zeng and Y. M. Zhang, Existence and asymptotic behavior for the ground state of quasilinear elliptic equations, Adv. Nonlinear Stud., 18 (2018), 725-744.  doi: 10.1515/ans-2018-0005.  Google Scholar

[1]

Weiwei Ao, Chao Liu. Asymptotic behavior of sign-changing radial solutions of a semilinear elliptic equation in $ \mathbb{R}^2 $ when exponent approaches $ +\infty $. Discrete & Continuous Dynamical Systems - A, 2020, 40 (8) : 5047-5077. doi: 10.3934/dcds.2020211

[2]

Luca Battaglia, Francesca Gladiali, Massimo Grossi. Asymptotic behavior of minimal solutions of $ -\Delta u = \lambda f(u) $ as $ \lambda\to-\infty $. Discrete & Continuous Dynamical Systems - A, 2020  doi: 10.3934/dcds.2020293

[3]

Justin Forlano. Almost sure global well posedness for the BBM equation with infinite $ L^{2} $ initial data. Discrete & Continuous Dynamical Systems - A, 2020, 40 (1) : 267-318. doi: 10.3934/dcds.2020011

[4]

Ruoci Sun. Filtering the $ L^2- $critical focusing Schrödinger equation. Discrete & Continuous Dynamical Systems - A, 2020, 40 (10) : 5973-5990. doi: 10.3934/dcds.2020255

[5]

Abdelwahab Bensouilah, Van Duong Dinh, Mohamed Majdoub. Scattering in the weighted $ L^2 $-space for a 2D nonlinear Schrödinger equation with inhomogeneous exponential nonlinearity. Communications on Pure & Applied Analysis, 2019, 18 (5) : 2735-2755. doi: 10.3934/cpaa.2019122

[6]

Imed Bachar, Habib Mâagli. Singular solutions of a nonlinear equation in a punctured domain of $\mathbb{R}^{2}$. Discrete & Continuous Dynamical Systems - S, 2019, 12 (2) : 171-188. doi: 10.3934/dcdss.2019012

[7]

Peng Mei, Zhan Zhou, Genghong Lin. Periodic and subharmonic solutions for a 2$n$th-order $\phi_c$-Laplacian difference equation containing both advances and retardations. Discrete & Continuous Dynamical Systems - S, 2019, 12 (7) : 2085-2095. doi: 10.3934/dcdss.2019134

[8]

Abdelwahab Bensouilah, Sahbi Keraani. Smoothing property for the $ L^2 $-critical high-order NLS Ⅱ. Discrete & Continuous Dynamical Systems - A, 2019, 39 (5) : 2961-2976. doi: 10.3934/dcds.2019123

[9]

Yongkuan Cheng, Yaotian Shen. Generalized quasilinear Schrödinger equations with concave functions $ l(s^2) $. Discrete & Continuous Dynamical Systems - A, 2019, 39 (3) : 1311-1343. doi: 10.3934/dcds.2019056

[10]

Hongyong Cui, Peter E. Kloeden, Wenqiang Zhao. Strong $ (L^2,L^\gamma\cap H_0^1) $-continuity in initial data of nonlinear reaction-diffusion equation in any space dimension. Electronic Research Archive, 2020, 28 (3) : 1357-1374. doi: 10.3934/era.2020072

[11]

Roy H. Goodman, Jeremy L. Marzuola, Michael I. Weinstein. Self-trapping and Josephson tunneling solutions to the nonlinear Schrödinger / Gross-Pitaevskii equation. Discrete & Continuous Dynamical Systems - A, 2015, 35 (1) : 225-246. doi: 10.3934/dcds.2015.35.225

[12]

Yichen Zhang, Meiqiang Feng. A coupled $ p $-Laplacian elliptic system: Existence, uniqueness and asymptotic behavior. Electronic Research Archive, , () : -. doi: 10.3934/era.2020075

[13]

Monica Motta, Caterina Sartori. On ${\mathcal L}^1$ limit solutions in impulsive control. Discrete & Continuous Dynamical Systems - S, 2018, 11 (6) : 1201-1218. doi: 10.3934/dcdss.2018068

[14]

Patrick Henning, Johan Wärnegård. Numerical comparison of mass-conservative schemes for the Gross-Pitaevskii equation. Kinetic & Related Models, 2019, 12 (6) : 1247-1271. doi: 10.3934/krm.2019048

[15]

Oussama Landoulsi. Construction of a solitary wave solution of the nonlinear focusing schrödinger equation outside a strictly convex obstacle in the $ L^2 $-supercritical case. Discrete & Continuous Dynamical Systems - A, 2020  doi: 10.3934/dcds.2020298

[16]

Junyong Eom, Ryuichi Sato. Large time behavior of ODE type solutions to parabolic $ p $-Laplacian type equations. Communications on Pure & Applied Analysis, 2020, 19 (9) : 4373-4386. doi: 10.3934/cpaa.2020199

[17]

Diego Maldonado. On interior $C^2$-estimates for the Monge-Ampère equation. Discrete & Continuous Dynamical Systems - A, 2018, 38 (3) : 1427-1440. doi: 10.3934/dcds.2018058

[18]

Jin Wang, Jun-E Feng, Hua-Lin Huang. Solvability of the matrix equation $ AX^{2} = B $ with semi-tensor product. Electronic Research Archive, , () : -. doi: 10.3934/era.2020114

[19]

Shengbing Deng. Construction solutions for Neumann problem with Hénon term in $ \mathbb{R}^2 $. Discrete & Continuous Dynamical Systems - A, 2019, 39 (4) : 2233-2253. doi: 10.3934/dcds.2019094

[20]

Umberto De Maio, Peter I. Kogut, Gabriella Zecca. On optimal $ L^1 $-control in coefficients for quasi-linear Dirichlet boundary value problems with $ BMO $-anisotropic $ p $-Laplacian. Mathematical Control & Related Fields, 2020, 10 (4) : 827-854. doi: 10.3934/mcrf.2020021

2019 Impact Factor: 1.338

Metrics

  • PDF downloads (194)
  • HTML views (191)
  • Cited by (2)

Other articles
by authors

[Back to Top]